A STOCHASTIC MODEL FOR THE CLONAL EXPANSION AND HOMEOSTASIS OF CYTOTOXIC T LYMPHOCYTES

この論文をさがす

著者

    • KYCUABU F.
    • INSTITUTE FOR THEORETICAL BIOLOGY, HUMBOLDT UNIVERSITY
    • VALENSIN S.
    • DEPARTMENT OF EXPERIMENTAL PATHOLOGY, UNIVERSITY OF BOLOGNA
    • BONAFE M.
    • DEPARTMENT OF EXPERIMENTAL PATHOLOGY, UNIVERSITY OF BOLOGNA
    • FRANCESCHI C.
    • DEPARTMENT OF EXPERIMENTAL PATHOLOGY, UNIVERSITY OF BOLOGNA

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 58(2), 439-453, 2003-09-01

参考文献:  22件中 1-22件 を表示

各種コード

  • NII論文ID(NAID)
    10012511662
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ